Chaînes de Markof dans les ensembles abstraits et applications aux processus avec régions absorbantes et au problème des boucles
Annales de l'institut Henri Poincaré, Volume 14 (1954-1955) no. 3, p. 145-199
@article{AIHP_1955__14_3_145_0,
     author = {Dantzig, D. van},
     title = {Cha\^\i nes de Markof dans les ensembles abstraits et applications aux processus avec r\'egions absorbantes et au probl\`eme des boucles},
     journal = {Annales de l'institut Henri Poincar\'e},
     publisher = {INSTITUT HENRI POINCAR\'E ET GAUTHIER-VILLARS},
     volume = {14},
     number = {3},
     year = {1954-1955},
     pages = {145-199},
     zbl = {0066.37702},
     language = {fr},
     url = {http://www.numdam.org/item/AIHP_1955__14_3_145_0}
}
Dantzig, D. van. Chaînes de Markof dans les ensembles abstraits et applications aux processus avec régions absorbantes et au problème des boucles. Annales de l'institut Henri Poincaré, Volume 14 (1954-1955) no. 3, pp. 145-199. http://www.numdam.org/item/AIHP_1955__14_3_145_0/

N. Arley : 1943. On the theory of stochastic processes and their application to the theory of cosmic radiation (Thèse, Université de Copenhague). | MR 13855 | Zbl 0060.29204

G.A. Barnard 1946. Sequential test in industrial statistics (J. Roy. Stat. Soc., Suppl. 8, p. I-21). | MR 19287 | Zbl 0063.00211

M.S. Bartlett 1944. Negative probability (Proc. Camb. Phil. Soc., t. 41, p. 71-73). | MR 11893 | Zbl 0063.00227

M.S. Bartlett et D.G. Kendall : 1951. On the use of the characteristic functional in the analysis of some stochastic processes occurring in physics and biology (Proc. Camb. Phil. Soc., t. 47, p. 65-76). | MR 39947 | Zbl 0042.13802

G. Birkhoff 1948. Lattice theory (2e édition) (Amer. Math. Soc., Colloquium Publications, vol. 25). | MR 29876 | Zbl 0033.10103

D. Blackwell et M.A. Girshick : 1946. On functions of sequences of independent chance vectors with applications to the problem of random walk in k dimensions (Ann. Math. Stats., t. 17, p. 310-317). | MR 17898 | Zbl 0060.29007

A. Blanc-Lapierre et R. Fortet 1953. Théorie des fonctions aléatoires, Masson, Paris. | MR 61780 | Zbl 0051.35702

G. Blom : 1949. A generalization of Wald's fundamental identity (Ann. Math. Stat., t. 20, p. 439-444). | MR 31671 | Zbl 0035.08203

L. Le Cam : 1947. Un instrument d'étude des fonctions aléatoires : la fonctionnelle caractéristique ( C. R. Acad. Sc., t. 224, p. 701-711). | MR 19862 | Zbl 0029.06203

R.G. Cooke 1950. Infinite matrices and sequence spaces, Mac Millan and Co, Londres. | MR 40451 | Zbl 0040.02501

D. Van Dantzig : 1935. La notion de dérivée d'une fonctionnelle (C. R. Acad. Sc., t. 201, p. 1008-1010). | JFM 61.0439.02 | Zbl 0012.40703

1936. Ricci-calculus and functional analysis (Proc. Kon. Ned. Ak. Wetensch, t. 39, p. 785-794). | JFM 62.1477.04 | Zbl 0014.31401

1941. Mathematische en empiristische grondslagen der waarschijnlijkheidsrekening ( Ned. Tijdschrift voor Natuurkunde, t. 8, p. 70-93). | JFM 67.0453.04

1947. Mathematische Statistiek (Hoofdstuk 2, Collectieve kenmerken, voortbrengende en karakteristieke functies, Mathematisch Centrum, Amsterdam, miméographé).

1949. Sur la méthode des fonctions génératrices (Colloques internationaux du Centre national de la Recherche scientifique, t. 13, p. 29-45). | MR 32964 | Zbl 0035.08103

D. Van Dantzig et C.L. Scheffer : 1954. On arbitrary hereditary time-discrete stochastic processes, considered as stationary Markov chains, and the corresponding general form of Wald's fundamental identity ( Proc. Kon. Ned. Ak. Wetensch., t. 57. | Zbl 0056.12601

W. Doeblin : 1940. Éléments d'une théorie générale des chaînes simples constantes de Markoff (Ann. Éc. Norm. Sup., (3), t. 57, p. 61-III). | Numdam | MR 4409 | Zbl 0024.26503

J.L. Doob : 1938. Stochastic processes with an integral-valued parameter (Trans. Amer. Math. Soc., t. 44, p. 87-151). | JFM 64.0532.03 | MR 1501964 | Zbl 0019.12701

1945. Markoff chains, denumerable case (Trans. Amer. Math. Soc., t. 53, p. 458-473). | MR 13857 | Zbl 0063.01146

1948. Asymptotic properties of Markoff transition probabilities (Trans. Amer. Math. Soc., t. 63, p. 393-421). | MR 25097 | Zbl 0041.45406

1953. Stochastic Processes, J. Wiley and Sons, New-York. | MR 58896 | Zbl 0053.26802

W. Feller : 1949. On the theory of stochastic processes, with particular reference to applications (Proc. Berkeley Symposium on Math. Stat. and Prob., t. 1, p. 403-432). | MR 27980 | Zbl 0039.13702

1950. An introduction to probability theory and its applications, vol. I, J. Wiley and Sons, New-York. | MR 38583 | Zbl 0039.13201

R. Fortet : 1935-1938. Sur les probabilités en chaînes (C. R. Acad. Sc., t. 2011935 ; t. 202, 1936 et t. 204, 1938). | JFM 62.0607.02

M. Fréchet : 1913. Sur la notion de différentielle dans le calcul des fonctionnelles (C. R. Congrès Soc. savantes, 1912, p. 45-58). | MR 1500969

1914. Sur la notion de différentielle d'une fonction de ligne ( Trans. Amer. Math. Soc., t. 15, p. 135-161). | JFM 45.0550.02 | MR 1500969

1950. Généralités sur les probabilités. Éléments aléatoires. Traité du calcul des probabilités et de ses applications [t. I ( Les principes de la théorie des probabilités), fasc. III (Recherches théoriques modernes sur le calcul des probabilités), livre I, Gauthier-Villars, Paris]. | MR 38581 | Zbl 0038.08304

M.A. Girshick : 1946. Contributions to the theory of sequential analysis, part II (Ann. Math., Stat., t. 17, p. 282-291). | MR 17507 | Zbl 0063.01636

A. Haar : 1933. Der Massbegriff in der Theory der kontinuierlichen Gruppen [Ann. Math., (2), t. 34, p. 147-169]. | JFM 59.0432.01 | MR 1503103 | Zbl 0006.10103

J. Hadamard : 1910. Leçons sur le calcul des variations t. I, A. Hermann, Paris. | JFM 41.0432.02

H. Hahn etA. Rosenthal : 1948. Set Functions, Albuquerque, Univ. of New Mexico Press. | MR 24504 | Zbl 0033.05301

P.R. Halmos : 1950. Measure theory, D. van Nostrand Company. | MR 33869 | Zbl 0040.16802

J.J. Hermans, M.S. Klamkin et R. Ullman : 1952. The excluded volume of polymer chains (J. Chem. Phys., t. 20, p. 1360-1368). | MR 53037

J.H.B. Kemperman : 1950. The general one-dimensional random walk with absorbing barriers, wiht applications to sequential analysis (Thèse de doctorat, Amsterdam ; Excelsiors Foto-Offset, La Haye). | MR 38045 | Zbl 0038.29806

G.W. King : 1948. Dependence of physical properties of high polymers on molecular structure; statiscal investigations with the aid of punched card methods ( Office of Naval Research, Technical Report n° 1 ).

1949. New methods in the statistical mechanics of high polymers (Office of Naval Research, Technical Report n° 2).

P. Lévy : 1948. Processus stochastiques et mouvement brownien, Gauthier-Villars, Paris. | MR 29120 | Zbl 0034.22603

H. Loomis : 1945. Abstract congruence and the uniqueness of Haar measure (Ann. Math., (2), t. 46, p, 348-355). | MR 11713 | Zbl 0060.13407

E.W. Montroll : 1950. Markoff chains and excluded volume effect in polymer chains (J. Chem. Phys., t. 18, p. 734-743). | MR 36468

J. Von Neumann : 1928. Zur Theorie der Gesellschaftsspiele (Math. Ann., t. 100, p. 295-320). | JFM 54.0543.02

1934. Zur Haarschen Mass und topologischen Gruppen (Comp. Math., t. 1, p. 106-114). | JFM 60.0356.11 | Numdam | Zbl 0008.24602

1936. The uniqueness o f Haar measure (Math. Sbornik, t. 1, p. 721-734). | JFM 62.1231.01

J. Von Neumann et O. Morgenstern : 1944. Theory of games and economic behavior, Princeton University Press, 2e éd., 1947, Princeton, New-Jersey.

Olga Taussky : 1949. A recurring theorem on determinants (Amer. Math. Monthly, t. 56, p. 672-676). | MR 32557 | Zbl 0036.01301

Ch M. Tchen : 1951. Stochastic processes and dispersion of configurations of linked events (J. Res. National Bureau 04 Standard, t. 46, p. 480-488). | MR 42629

A. Wald : 1945. Sequential analysis, J. Wiley and Sons, New-York. | MR 20764 | Zbl 0029.15805

1950. Statiscal decision functions, J. Wiley and Sons, New-York.

W. Wasow : 1951. On the duration of random walks ( Ann. Math. Stat., t. 22, p. 199-216). | MR 54883 | Zbl 0054.05902